Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 6.

Article

Schindler, Ian and Tintarev, Cyril (2020) On compactness properties in the affine Sobolev inequality. Pure and Applied Functional Analysis, vol.5 (n°5). pp. 1237-1247.

Schindler, Ian and Tintarev, Cyril (2018) Compactness properties and ground states for the affine Laplacian. Calculus of Variations and Partial Differential Equations, vol. 57 (n° 2).

Schindler, Ian and Tintarev, Cyril (2013) The limiting {S}obolev-{D}irac inequality. Rostocker Mathematisches Kolloquium (n° 68).

Schindler, Ian and Tintarev, Cyril (2009) Semilinear equations on fractal blowups. Journal of Mathematical Analysis and Applications, 352 (n°1). pp. 57-64.

Schindler, Ian and Tintarev, Cyril (2007) Mountain pass solutions to semilinear problems with critical nonlinearity. Discrete and Continuous Dynamical Systems (n° spécial). pp. 912-919.

Schindler, Ian and Tintarev, Cyril (2004) Semilinear subelliptic problems without compactness on Lie groups. Nonlinear Differential Equations And Applications, 11 (n°3). pp. 299-309.

This list was generated on Wed Jun 12 12:48:11 2024 CEST.